RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 213–214 (Mi umn8100)  

Methodical notes

A simple proof of the mean-value theorem for harmonic functions

B. P. Demidovich


Full text: PDF file (140 kB)

Bibliographic databases:

Citation: B. P. Demidovich, “A simple proof of the mean-value theorem for harmonic functions”, Uspekhi Mat. Nauk, 9:3(61) (1954), 213–214

Citation in format AMSBIB
\Bibitem{Dem54}
\by B.~P.~Demidovich
\paper A~simple proof of the mean-value theorem for harmonic functions
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn8100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=63498}
\zmath{https://zbmath.org/?q=an:0056.09904}


Linking options:
  • http://mi.mathnet.ru/eng/umn8100
  • http://mi.mathnet.ru/eng/umn/v9/i3/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1976
    Full text:850
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019